# SDR UALA2013012400430

- Difficulty date: January 21, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 87,414 hours, 13,978 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 582046
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD DOOR NR 1 RT BOTTOM OF DOOR EMERGENCY LIGHT SIGN INOPERATIVE.  REMOVED SIGN. ALL OTHER EMERGENCY LIGHTS OPERATE GOOD.  REPLACED LIGHT ASSY.  LIGHT OPS NORMAL AT THIS TIME.
